MathSciNet Relay Station
MathSciNet bibliographic data
MR1223276 65M70 (35L65 76M25)
Pember, Richard B. Numerical methods for hyperbolic conservation laws with stiff relaxation. II. Higher-order Godunov methods. SIAM J. Sci. Comput. 14 (1993), no. 4, 824–859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement